# SDR UPS98827148

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 576989125
- Condition: Cracked
- Location: Ws I6.225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING L/E LWR RIB AT WS XOLDI 6.225 IS CRACKED AT THE FWD END.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT RIB IAW SRM 51-1-21 AND DWG 5769891.
